# SDR UALA2011080103975

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 61,471 hours, 11,043 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 187
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR TRIPPED WITH A LOAD.  APU GEN INOP.  REPLACED APU GENERATOR PER MM.  MAINT MESSAGE 24-31613 FIELD CURRENT OUT OF RANGE.
